Translator Disclaimer
1 December 2018 Espaces de Banach–Colmez et faisceaux cohérents sur la courbe de Fargues–Fontaine
Arthur-César Le Bras
Duke Math. J. 167(18): 3455-3532 (1 December 2018). DOI: 10.1215/00127094-2018-0034

Abstract

Nous donnons une nouvelle définition, plus simple mais équivalente, de la catégorie abélienne des espaces de Banach–Colmez introduite par Colmez, et nous expliquons la relation précise de cette catégorie avec celle des faisceaux cohérents sur la courbe de Fargues–Fontaine. On passe d’une catégorie à l’autre en modifiant la t-structure sur la catégorie dérivée. Chemin faisant, nous obtenons une description de la cohomologie pro-étale du disque ouvert et de l’espace affine d’intérêt indépendant.

We give a new definition, simpler but equivalent, of the abelian category of Banach–Colmez spaces introduced by Colmez, and we explain the precise relationship with the category of coherent sheaves on the Fargues–Fontaine curve. One goes from one category to the other by changing the t-structure on the derived category. Along the way we obtain a description of the proétale cohomology of the open disk and the affine space, which is of independent interest.

Citation

Download Citation

Arthur-César Le Bras. "Espaces de Banach–Colmez et faisceaux cohérents sur la courbe de Fargues–Fontaine." Duke Math. J. 167 (18) 3455 - 3532, 1 December 2018. https://doi.org/10.1215/00127094-2018-0034

Information

Received: 30 August 2017; Revised: 8 June 2018; Published: 1 December 2018
First available in Project Euclid: 16 November 2018

zbMATH: 07009770
MathSciNet: MR3881201
Digital Object Identifier: 10.1215/00127094-2018-0034

Subjects:
Primary: 14G22
Secondary: 14F30

Rights: Copyright © 2018 Duke University Press

JOURNAL ARTICLE
78 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.167 • No. 18 • 1 December 2018
Back to Top